arrow
Volume 12, Number 2
Previous Issue Next Issue

Geng Sun

J. Comp. Math., 12 (1994), pp. 101-112.

Preview Full PDF 607 8246 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 113-117.

Preview Full PDF 611 8340 Abstract

Xiao-Liang Cheng & Zhong-Tang Wu

J. Comp. Math., 12 (1994), pp. 118-122.

Preview Full PDF 600 8226 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 123-131.

Preview Full PDF 591 8299 Abstract

Jin-Sheng Gu & Xian-Cheng Hu

J. Comp. Math., 12 (1994), pp. 132-137.

Preview Full PDF 583 8331 Abstract

Fa-Lai Chen & Jernej Kozak

J. Comp. Math., 12 (1994), pp. 138-146.

Preview Full PDF 603 8173 Abstract

Huo-De Han

J. Comp. Math., 12 (1994), pp. 147-162.

Preview Full PDF 600 8174 Abstract

Zheng-Jun Zhang, Zi-Qiang Yang & Chun-Ming Zhang

J. Comp. Math., 12 (1994), pp. 163-172.

Preview Full PDF 595 8245 Abstract

Ben-Yu Guo & Jia-Dong Zheng

J. Comp. Math., 12 (1994), pp. 173-184.

Preview Full PDF 592 8273 Abstract

Jin-Xi Zhao

J. Comp. Math., 12 (1994), pp. 185-194.

Preview Full PDF 599 8166 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard